# SDR ASAA2013120596642

- Difficulty date: December 5, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 7,497 hours, 2,199 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tank
- Part number: 41F5102
- Part serial: YT126695
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 7,497 hours, 2,199 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OIL TANK LEAKING.  ACFT GROUNDED.  REPLACED NR 2 ENGINE OIL TANK, LEAK CHECK GOOD IAW AMM 79-11-01.
